Hail, Clinton
- When
- July 22, 3:30 PM CST
- Where
- Clinton County, 2 mi S of Albers
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.517, -89.617
Storm spotters reported nickel size hail just south of Albers.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jul 22, 3:00 AM CST, 12 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT THU JUL 22 2004 .DISCUSSION... HOT AND HUMID WX ACRS CWA TODAY. KP HEAT ADVISORY FOR CNTRAL AND EAST CENTRAL AND SOUTHEAST MO AND PORTION OF SOUTHWEST IL TIL 7PM THIS EVE. ETA AND GFS ARE IN AGRMENT IN PUSHING THE FRNT SOUTH OF STL BY FRIDAY MORNING. SCT SHWERS AND TSTMS WILL DELOP SOUTH OF THE FRONT TODAY THROUGH FRIDAY NIGHT. LIS SHOWED STABLE AMS PUSHING SOUTH FROM THE NE INTO OUR CWA ON FRIDAY AFTN. AT THIS TIME KP TSTMS FOR ALL DAY FRIDAY, LOOKING INTO THE EFP...BELOW NORMAL TEMPS ARE IN STORE ACRS THE AREA SAT THROUGH MON AND TUES...A WARMING TREND WILL PUSH TEMPS IN THE MID TO UPPER 80S BY WED AND THURSDAY. && .LSX WATCHES/WARNINGS/ADVISORIES... MO...HEAT ADVISORY FOR CNTRL..SOUTHEAST AND EAST CNTRL MO TIL 7PM. IL...HEAT ADVISORY FOR PTN OF SW IL TIL 7PM. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT THU JUL 22 2004 ILZ064-065-069-070-074-079-100>102-MOZ061-063>065-075-231200- BOND IL-CLINTON IL-FAYETTE IL-JEFFERSON-MADISON IL-MARION IL- MONROE IL-RANDOLPH IL-ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY- STE GENEVIEVE-WASHINGTON IL- 430 PM CDT THU JUL 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING. NUMEROUS BOUNDARIES WILL INTERSECT HIGH LEVELS OF MOISTURE AND INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS TONIGHT. DURING THE EVENING HOURS...INSTABILITY WILL BE HIGH ENOUGH TO ENABLE SOME STORMS TO REACH SEVERE LIMITS. PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HEAT INDICES WILL REMAIN AT DANGEROUS LEVELS THROUGH THE EARLY EVENING HOURS. HOT AIR COMBINED WITH HIGH LEVELS OF HUMIDITY WILL RESULT IN HEAT INDICES BETWEEN 100 AND 105 DEGREES THROUGH 7 PM. THUS...THE HEAT ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-047>052-059- 060-062-072>074-084-085-099-231200- ADAMS IL-AUDRAIN-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE-CRAWFORD- FRANKLIN-GASCONADE-GREENE IL-IRON-JERSEY IL-KNOX-LEWIS-LINCOLN- MACOUPIN IL-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-MONTGOMERY IL- OSAGE-PIKE-PIKE IL-RALLS-REYNOLDS-SHELBY-ST FRANCOIS-WARREN- WASHINGTON- 430 PM CDT THU JUL 22 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS EVENING. NUMEROUS BOUNDARIES WILL INTERSECT HIGH LEVELS OF MOISTURE AND INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS TONIGHT. DURING THE EVENING HOURS...INSTABILITY WILL BE HIGH ENOUGH TO ENABLE SOME STORMS TO REACH SEVERE LIMITS. PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. TES
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CDT THU JUL 22 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL NOKOMIS 39.30N 89.29W
07/22/2004 0.88 INCH MONTGOMERY IL TRAINED SPOTTER
&&
PRZYBYLINSKIThe St Louis radar (KLSX), 95 km away, was scanning. The volume nearest the first event began at 21:31 UTC.
1 hail. Local standard time, as filed.
Storm spotters reported nickel size hail just south of Albers.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2004Every state in 2004This day in weather historyWarnings in Illinois, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5410989.